MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK TIBIAL BASE SZ 2 RIGHT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LEGION HK TIBIAL BASE SZ 2 RIGHT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71421902
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling (2091)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented swelling and redness in the right knee.The cause of the swelling and redness is unknown.The patient was prescribed to take rest and medication therapy.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical analysis indicated that the crf¿s and the chart sticks were received and reviewed.However, without supporting clinical/medical documents a thorough investigation cannot be performed.Should additional relevant clinical information become available this complaint can be re-assessed.A review of the manufacturing records for the provided batches did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved our investigation cannot proceed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.If the devices are received in the future, this complaint can be re-opened.We consider this complaint closed.
 
Additional Manufacturer Narrative
Corrected information of initial report.

Brand Name
LEGION HK TIBIAL BASE SZ 2 RIGHT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8352820
Report Number1020279-2019-00708
Device Sequence Number16693934
Product Code KRO
UDI-Device Identifier00885556108918
UDI-Public00885556108918
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421902
Device Lot Number17KBP0050A
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer01/21/2019
01/21/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date02/20/2019
06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;